# SDR FXGA2011120200004

- Difficulty date: December 2, 2011
- Submitted: December 10, 2011
- Operation: Air carrier
- Aircraft: N351CE
- Make and model: Doug C-118A
- Aircraft serial: 44599
- Aircraft time: 35,350 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 440-447
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX, DISCOVERED CORRODED FUSELAGE STRINGER 25L BETWEEN FUSELAGE STATIONS 440 AND 447.
